MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SERIES A PAT STD 31 3 PEG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SERIES A PAT STD 31 3 PEG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00933, 0001825034-2020-00934, and 0001825034-2020-00935.Concomitant medical products: vanguard cr ilok fem-rt 60 catalog: 183004 lot#: j6643232, vngd ant stblzd brg 14x67 catalog#: 189044 lot#: 608430, biomet cc i-beam tray 67mm catalog#: 141222 lot#: j6383447.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a study patient underwent a right total knee arthroplasty.Subsequently, patient experienced pain and decreased rom.She received additional physical therapy, prescriptions, and three lumbar spine injections.The outcome was tolerated, but remains pending.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Reported event was confirmed by review of medical records.Office visit notes states that the patient had asa class iii, general anesthesia and adductor nerve block procedure and no adverse events occurred during or after surgery.Office notes (dated 03- december- 2019) state that patient had pain and rom: active 85 flexion/0 extension; passive 87 flexion/0 extension.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a study patient underwent a right total knee arthroplasty.Subsequently, patient experienced pain and decreased rom.She received additional physical therapy, prescriptions, three lumbar spine injections, and a manipulation under anesthesia.Patient was then revised due to stiffness.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
SERIES A PAT STD 31 3 PEG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9769357
Report Number0001825034-2020-00935
Device Sequence Number14149839
Product Code JWH
UDI-Device Identifier00887868344084
UDI-Public(01)00887868344084(17)241030(10)639510
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2024
Device Model NumberN/A
Device Catalogue Number184764
Device Lot Number639510
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer03/09/2020
09/24/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date03/10/2020
10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age45 YR
Patient Weight118